# SDR DU4R2020070900050

- Difficulty date: July 9, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 55,454 hours, 38,529 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 69766591
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING BRACKET LT SIDE OF VERT STAB JUST BELOW UPPER RUDDER HINGE HAS EXFOLIATED CORROSION REQUIRING REPLACEMENT.
